Universidad Complutense de Madrid
E-Prints Complutense

Model checking in loglinear models using phi-divergences and MLEs



Último año

Cressie, Noel A. y Pardo Llorente, Leandro (2002) Model checking in loglinear models using phi-divergences and MLEs. Journal of statistical planning and inference, 103 (1-2). pp. 437-453. ISSN 0378-3758

[img] PDF
Restringido a Sólo personal autorizado del repositorio


URL Oficial: http://www.sciencedirect.com/science/article/pii/S0378375801002361

URLTipo de URL


Consider the loglinear model for categorical data under the assumption of either Poisson, multinomial, or product-multinomial sampling. We are interested in testing between various hypotheses on the parameter space. In this paper, the usual likelihood ratio test, with maximum likelihood estimators for the unspecified parameters, is generalized to tests based on phi-divergences, still using maximum likelihood estimators. These tests yield the likelihood ratio test as a special case. Asymptotic distributions for the new test statistics are derived under both the null and the alternative hypotheses. Then it is shown how the phi-divergences can be used to test nested hypotheses, yielding a type of "analysis of divergence".

Tipo de documento:Artículo
Palabras clave:asymptotic distributions; nested hypotheses; Poisson sampling; multinomial sampling; product-multinomial sampling;of-fit tests; discrete-distributions.
Materias:Ciencias > Matemáticas > Estadística aplicada
Código ID:17840
Depositado:22 Ene 2013 12:19
Última Modificación:25 Jun 2018 11:46

Descargas en el último año

Sólo personal del repositorio: página de control del artículo